My brother has been on seroquel for 3 months. He ran out of medication 3 weeks ago and is having severe withdrawal systoms. He travels for work and does not have a regular doctor. How do I find help for him?
I don't know what kind of a doctor would prescribe seroquel to someone who wasn't a regular patient or who didn't make routine doctor visits or go in for checkups. Your brother is way off course right now and has been off of it too long. If he doesn't insure he is getting a refillable prescription and taking responsibility for his medication... this is going to keep happening and the end result could be really unpleasant... more than just inconvenient.
You cannot do anything for him... he must either contact that prescribing doctor and see if he can get a refillable prescription but not sure an E.R. will help him. Did a psychiatrist prescribe this??? Is that why you are mentioning "institution" to get his meds and get him on track again??? Just wondering if you are outside of the U.S.?
I am so sorry your brother is suffering like this. I am also wondering why he has waited 3 weeks before reaching out to you instead of a doctor. Whether he has a regular doctor or not IS the bigger issue. Perhaps if he is outside the U. S. meds are more available... I don't know. Within the U.S., to regularly take a med such as this... he is going to need a plan to insure this doesn't happen again and being able to get it at a big chain pharmacy would be beneficial for him as he travels. Well, rather I should say, wherever he is in the world... he needs a strategy and plan for obtaining his meds without fail.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2011 • 3 answers
Medication - Hey I'm new here. My doctor put me on seroquel 300mg xr once at night. A few day ago I?
Posted 22 Apr 2012 • 3 answers
Hi there,I was put on seroquel 3 months ago by my shrink,I know what the drug is mainly used for but
Posted 5 Feb 2014 • 1 answer
Posted 16 Jun 2014 • 1 answer
Posted 11 Feb 2015 • 2 answers